My seizure was a result from a high fever over 6 years ago. I suffered memory problems from the brain damage caused by the seizure. My mother forgot to put the Lyrica pill in my pill box Friday night and Saturday morning. I was suffering so badly with spasms yesterday and last night. Is there anything else out there that can help with muscle spasms or do I have to take Lyrica for the rest of my life? I cannot even keep track of my medicine let along hug my 2 daughters without getting spasms. I have gone to so many doctors including one last week that was recommended to me. He's a Naturopathic Physician and the visit cost me a total of $825.00 that's not covered by insurance. Now I'm really skeptical about that doctor.
Hi Boba42, It sounds like you have serious and chronic pain issues along with some sort of brain receptor or chemical problems. That puts you in a very unfortunate circumstance. I believe that you need an extremely good medical doctor and also a trustworthy and competent psychiatrist. You are dealing with two difficult problems. In my opinion, it's critical that you get yourself doctors who actually care about you and that you can trust and be TOTALLY honest with. I had a lot of seizures in the past, resulting in abnormal brain testing. I was also in several serious car accidents and have chronic pain problems. Along with a lifetime of clinical depression, I found that the ONLY medicine that helped me with ALL of my issues, was methadone. Normally, that would be the last thing I would suggest, because if you're anything like me at all, once you've started this and become maintained at a dose that allows you to function, you will most likely never be able to stop taking it. It will be a lot like a diabetic taking insulin. I'm being completely honest with you here, and hoping that you will think long and hard about what I'm saying. If you do feel that your symptoms are as severe as you say they are, if I were you I would speak with a professional psychiatrist for an honest assessment. It must be someone who you can work with and totally trust. If you did start the methadone, and it did work for you as it worked for me, then this would most likely be the most important decision you will EVER make. I know you feel just horrible, and this is a bad time to be making long term decisions which will affect the rest of your life. This is why you need the professional help (psychiatrist). You sound as though you are in a vulnerable state. For that reason, you must be extremely careful about about how you approach your problems. It is essential that you get people in place who can give you the help that you need. I'll be thinking of you, and hoping that you are successful in finding the resources you're going to need, keemo7
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2011 • 3 answers
Posted 10 Jan 2012 • 4 answers
I am having rigid muscle spasms 5-10 x per night to the point that my joints are hyper extending and
Posted 28 Mar 2012 • 2 answers
Posted 13 Jan 2014 • 9 answers
Posted 7 Feb 2015 • 2 answers